# SDR UIEA2024083000864

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 52,385 hours, 7,765 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF STA 2598 BULKHEAD, S-42R STRINGER FOUND CRACKED.(  AFT OF STA 2598 BULKHEAD, S-42R STRINGER REPAIRED IAW RI-53-80-17040 REV.A. NO FURTHER DEFECTS FOUND.  )
